Adler, Joël

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Adler, Joël; , ; Schmid, Jürg (2013). The class of algebraically closed p-semilattices is finitely axiomatizable. Algebra universalis, 70(3), pp. 287-308. Birkhäuser 10.1007/s00012-013-0251-2

Fankhauser, Niklaus; Nguyen-Ha, Tien-Minh; Adler, Joël; Mäser, Pascal (2007). Surface antigens and potential virulence factors from parasites detected by comparative genomics of perfect amino acid repeats. Proteome science, 5(December), p. 20. London: BioMed Central 10.1186/1477-5956-5-20

This list was generated on Mon Jun 24 13:51:19 2024 CEST.
Provide Feedback